# SDR ASOA2016010514359

- Difficulty date: January 5, 2016
- Submitted: January 20, 2016
- Operation: Air carrier
- Aircraft: N844AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7317
- Aircraft time: 37,496 hours, 34,359 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED BRACKETS FOUND ON LBL9 AND 280 CROSSBEAM, BOTH OTBD AND INBD CLIP.  REMOVED 2 EA, L-ANGLE CLIPS AT FS280, LBL9, OTBD ABD INBD IAW COMPLY WITH REO 601R-53-11.  COMPLIED WITH REO 601R-53-11.  RECEIVED AND COMPLIED WITH ECTC REO601R-53-11-2849.
